# SDR CALA2023102303142

- Difficulty date: October 20, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N68452
- Make and model: Boeing 737-900ER
- Aircraft serial: 40005
- Aircraft time: 36,645 hours, 13,210 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX703090
- Condition: Leaking
- Location: Nr 1
- Part time: 48,370 hours, 17,948 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE HYD LOW PRESSURE LIGHT AT 10000 FT.  TAKEOFF THROUGH 10K ALT NO ISSUES-AT 250KTS 15K ALT, ENG 1 HYD LO PRESS INDICATED-FOLLOWED QRF, TURNED OFF ENG 1 PUMP-CONTACTED TOMC AND REC'D TO CONTINUE FLIGHT AS SCHED-THEN QTY DROPPED TO 19%-FOLLOWED CHECKLIST MX FOUND ENGINE 1 LEAKING HEAVILY, AND A SYS HYDRAULIC RESERVOIR EMPTY ATTACHED PHOTO OF DEBRIEF NOTES 2.130.3, ALT STEERING, MAN GEAR EXT-NO NOTICEABLE FLT CTRL ISSUES, NORM-QTY STAYED AT 19% NO FLUCTUATION, INCREASED SLIGHTLY ON DESCENT TO 20%-B SYS QTY NORM, 77%-STEERING NORM ON TAXI TO GATE B4-ENG 2 EDP DID NOT OVERHEAT, ONLY ENG 1 AFFECTED. A SYSTEM HAVE BEEN DRAINED OF CONTAMINATED FLUID, A SYSYTEM WILL NEED SERVICED WITH FRESH FLUID BEFORE CONTINUATION TO STEP 6 ABOVE REF AMM 29-11-11-401 REMOVED #1 ENGINE, ENGINE DRIVEN PUMP. NO EVIDENCE OF HYDRAULIC FLUID IN OIL SYSTEM. OLD PUMP IN FRWRD CARGO PIT. ADD EMP:U397082 REASON FOR PUMP REMOVAL DRAIN TUBE #6 HYD PUMP ADAPTER WAS FOUND LEAKING FOUND THAT SPLINE SHAFT WAS SHEARED AT EDP PUMP ALSO INSPECTED GARLOCK SEAL(SEALOL)NO DAMAGED FOUND AND NO LEAKS NOTED. ADD EMP:260507 FOLLOWED AMM TASK 29-11-00-170-801( HYDRAULIC SYSTEM A FLUSH) AND ACCOMPLISHED UP TO STEP C(5), CONTINUE AT STEP 6 SERVICED A SYSTEM HYDRAULIC RES. REF AMM 12-12-00.  PERFORMED A-SYSTEM FLUSH USING EMDP, REF 29-11-00-170-801. REMOVED AND INSPECTED SYSTEM CURRENTLY PRESSURE SCHRADER VALVE IS CLOSED BUT SYSTEM PRESSURE IS AT ZERO.   HYDRAULIC FILTERS, FOUND TO BE CLEAN. RE-INSTALLED FILTERS, SAFTIED. HYDRAULIC FLUID QUANTITY NEEDS REPLENISHED, HEAD PRESSURE NEEDS RE-APPLIED, SYSTEM WILL NEED BLED AGAIN AND FLUSH PERFORMED WITH EDP. REMOVED AND REPLACED HYDRAULIC SYSTEMS A AND B PRESSURE MODULE FILTER ELEMENT REF AMM TASK 29-11-71-400-802. REPLACED #1 ENG CASE DRAIN FILTER REF:AMM TASK 29-11-00-170-801 7. C 10 (A) AND AMM TASK29-11-51-400-801 FILTER CASE DRAIN FILTER HOUSING NEEDS LEAK CHECKED. REF AMM 29-11-41-400-801. INSTALLED EMDP FILTER FOR A HYDRAULIC SYSTEM. NEEDS TO BE LEAK CHECKED. REF AMM 29-11-61-000-801. REMOVED RETURN FILTER ON A SYSTEM HYDRAULIC FOR SECOND FLUSH. FILTER WAS CLEAN. NO DEBRIS FOUND. NEED NEW FILTER INSTALLED. PARTS ON ORDER. REF AMM AMM 29-11-00-170-801 FOR DIP TO BE ASSIGNED TO CHECK FILTERS DUE TO COMPLETED RETURN FILTER INSTALLATION IAW AMM 29-11-61-400-801, SERVICED HEAD PRESSURE AND HYDRAULIC FLUID AS REQUIRED. ACCOMPLISHED SUCCESSFUL LEAK CHECK OF ALL FILTERS AND EDP AND LINES WITH NO LEAKS NOTED DURING GROUND ENGINE RUN. EDP1 BUILDS EDP FAILING. PRESSURE DURING DRY MOTOR AND ENGINE RUN NORMALLY AND WITHOUT VARIATION. TOPPED OFF HYDRAULIC FLUID IN BOTH SYSTEMS. HYDRAULIC FLUSH AND OIL FLUSH COMPLETED PER ECRA 7900-01440 (LP 6076082) AND AMM 29-11-00-170-801 UPDATES ABOVE. #1 ENGINE OIL NEEDS TO BE CHECKS FOR SIGNS OF SKYDROL CONTAMINATION SEE ECRA 7900-01440 DUE TO HYD PUMP FAILURE. REF:ECRA 7900-01440 STEP (1) # 1 ENG. OIL SAMPLE TANK FROM ENGINE TANK AMM TASK 12-13-11-750-801 LABLED AS REQUIRED, AND PROVIDED SAMPLE TO ORDMX SUPERVISOR PAUL GARTNER U348451 FOR PROPER PAKAGING AND SHIPMENT TO STORES AWAITING ANALYSIS RESULT OF SAMPLE. ACCOMPLISHED STEPS 2 AND 3 OF ECRA 7900-01440. OIL SUPPLY FILLTER ON AOG. ACCOMPLISHED STEPS 4 THROUGH 10 OF ECRA 7900-01440. R/R CHIP DECTORS AND SCAVAGE SCREENS. (TASK 79-00-00-200-804-F00) REPLENISHED THE #1 ENGINE OIL . COMPLETED THE ECRA UP TO STEP 10C ADD EMP:U397078,U415578,415704 VERIFIED MASTER CHIP DETECTOR INSTALATION REF IDT INPECTION GMM 09-10-05 ACCOMPLISHED STEPS 4 THROUGH 10 OF ECRA 7900-01440. R/R CHIP DECTORS AND SCAVAGE SCREENS. (TASK 79-00-00-200-804-F00) REPLENISHED THE #1 ENGINE OIL . COMPLETED THE ECRA UP TO AND INCLUDING STEP 10C 415704, NEEDS TO ACCOMPLISHE STEPS AFTER 10C. REFER TO ECRA7900-01440 PERFORMED STEP 10 (D) THRU (G).  ACCOMPLISHED ECRA 7900-01440 FROM STEP (10)(H) TO COMPLETION. FILTER AND OIL SAMPLES ROUTED TO STORES. OPS AND LEAK CHECK OF THE #1 EDP COMPLIED WITH. ORIGINAL SUBMISSION DATE: 10/23/2023.
